| Model Number |
802114 |
| Medical Device Problem Codes |
Connection Problem (2900); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the temperature module was not operating correctly as it could not be assigned.As a result, an alternative device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) connected the temperature module to lab use only (luo) testing equipment.The pst attempted to assign the temperature module once it powered to the splash screen unsuccessfully.It was determined that the temperature module did not meet specification.
Additional Manufacturer Narrative
The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.